# SDR SWAA2013010711203

- Difficulty date: January 2, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 6545320
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN I/B SLAT CAN OF SLAT NR 1.  REPLACED I/B SLAT CAN OF SLAT NR 1 IAW DRAWING 65-45320 AND SRM B737-300 51-10-02 PARAGRAPH 8.
